# SDR CALA2017020600279

- Difficulty date: February 6, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 66,953 hours, 15,905 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 7321870015
- Part serial: 9820
- Condition: Faulty
- Location: Rt Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW DEBRIEF DURING APPROACH WITH FLAPS SELECTED FROM 5 TO 20 FLAPS STOPPED MID WAY.TE FLAP LIGHT ILLUM AND EICAS MSG FLAP DISAGREE. QRH ACCOMPLISHED. EMERGENCY DECLARED. C/O FIM 27-51 FAULT TREE 808 AND 810 ACCOMPLISHED NO FAULTS FOUND ADP AUTO FUNCTION DEFERRED INOP PER MEL 2911D D. TE FLAP EXTENSION ACCOMPLISHED SEVERAL TIMES IAW AMM 27-51-00 PG 209 ALL INDICATIONS NORMAL. FLAPS POSITION INDICATION AND VISUAL INSPECTION OF FLAPS ACCOMPLISHED WITH NO FAULT FOUND. AS A PRECAUTION ADP AUTO FUNCTION DEFERRED INOP IAW MEL 2911D. R&R FLAP AND SLAT SHUTOFF VALVE MODULE ASSY. LEAK AND OPS CHECK GOOD PER TASK 27-51-48-712-074.
